# SDR AWXA0001776

- Difficulty date: May 29, 2001
- Submitted: May 29, 2001
- Operation: Air carrier
- Aircraft: N149AW
- Make and model: Boeing 737-2U9
- Aircraft serial: 22575
- Aircraft time: 59,954 hours, 44,585 cycles
- System (JASC): 2424 · AC Regulator
- Part: Gcu
- Part serial: SH1098
- Condition: Failed
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: O

## Discrepancy

DURING BOARDING SEVERAL CIRCUIT BREAKERS POPPED AND MULTIPLE AMBER LIGHTS ON OVERHEAD ILLUMINATED; SMOKE FILLED THE COCKPIT; ORDERED A/C EVACUATED; POWERED A/C DOWN.  REPLACED APU GENERAL CONTROL UNIT DUE TO FAILURE IAW MM 24-21-81; CHANGED APU GENERAL BREAKER PRECAUTIONARY, FOR SIGN IF HIGH TEMP IAW AWA CARD A8M24001.
